# SDR GTIA2023012636917

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 19,527 hours, 8,541 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTS ELECTRICAL SMELL FROM DOOR R3 THROUGH ROW27-REF TSM 05-50-00-810-831 PERFORMED IDLE RUN ON BOH ENGINES, NO SMELL, INSPECTED OVERHEAD FROM R3 TROUGH ROW 27 NO DEFECTS NOTED. IAW AMM 71-00-00. A/C OK FOR SERVICE
